# SDR HEEA072001

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,985 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Part serial: 50227
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEGMENT VERY DIM IN DAYLIGHT. FOUND PHOTOCELL BAD.  INSTALLED NEW PHOTOCELL.  ALSO MISSING 2 EACH COVER SCREWS.  INSTALLED 2 SCREWS.  BENCH CHECK GOOD.
